I know that using retin-a micro gel causes your sking to flare up and you to break out for a period of time before it gets better. Ive used it before and already gone through that. I was using the gel for a while but have recently taken a couple month break from it. I was just wondering if i start using it again, will i have to go through that initial break out phase again? or is my skin already used to it because i used it once?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Retin A Micro Gel - hi iam vince and id like to know if this product can be used on men and will it?
Posted 19 Nov 2009 • 2 answers
Posted 13 Dec 2009 • 2 answers
Posted 15 Jul 2010 • 1 answer
Posted 21 Sep 2010 • 1 answer
Retin A Micro Gel - I just started using acanye gel and retinol-a a few days ago and am experiencing
Posted 14 Apr 2012 • 1 answer